Previous |  Up |  Next

Article

Keywords:
magnetohydrodynamic-$\alpha $ model; regularity criterion; Besov space
Summary:
In this paper, the Cauchy problem for the $3D$ Leray-$\alpha $-MHD model is investigated. We obtain the logarithmically improved blow-up criterion of smooth solutions for the Leray-$\alpha $-MHD model in terms of the magnetic field $B$ only in the framework of homogeneous Besov space with negative index.
References:
[1] Chen, S.Y., Foias, C., Holm, D.D., Olson, E., Titi, E.S., Wynne, S.: Camassa-Holm equations as a closure model for trubulent channel andpipe flow. Phys. Rev. Lett. 81 (1998), 5338–5341. DOI 10.1103/PhysRevLett.81.5338 | MR 1745983
[2] Chen, S.Y., Foias, C., Holm, D.D., Olson, E., Titi, E.S., Wynne, S.: A connection between the Camassa-Holm equations and turbulent flowsin channels and pipes. Phys. Fluids 11 (1999), 2343–2353. DOI 10.1063/1.870096 | MR 1719962
[3] Chen, S.Y., Foias, C., Holm, D.D., Olson, E., Titi, E.S., Wynne, S.: The Camassa-Holm equations and turbulence. Phys. D 133 (1999), 49–65. DOI 10.1016/S0167-2789(99)00098-6 | MR 1721139
[4] Cheskidov, A., Holm, D.D., Olson, E., Titi, E.S.: On a Leray-$\alpha $ model of turbulence. Proc. Roy. Soc. London Ser. A 461 (2005), 629–649. MR 2121928
[5] Fan, J., Ozawa, T.: Regularity criteria for the magnetohydrodynamic equations with partial viscous terms and the Leray-$\alpha $-MHD model. Kinet. Relat. Models 2 (2009), 293–305. DOI 10.3934/krm.2009.2.293 | MR 2507450
[6] Foias, C., Holm, D.D., Titi, E.S.: The three dimensional viscous Camassa-Holm equations, and their relation to the Navier-Stokesequations and trubulence theory. J. Differential Equations 14 (2002), 1–35. DOI 10.1023/A:1012984210582 | MR 1878243
[7] Frazier, M., Jawerth, B., Weiss, G.: Littlewood-Paley theoryand the study of function spaces. CBMS Regional Conference Series in Mathematics, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI,, 1991. MR 1107300
[8] Gala, S., Guo, Z.: Remarks on logarithmical regularity criteria for the Navier–Stokes equations. J. Math. Phys. 52 (6) (2011), 9pp., 063503 https://doi.org/10.1063/1.3569967 DOI 10.1063/1.3569967 | MR 2841759
[9] Hajaiej, H., Molinet, L., Ozawa, T., Wang, B.: Necessary and sufficient conditions for the fractional Gargliardo-Nirenberginequalities and applications to Navier-Stokes and generalized bosonequations. RIMS Kokyuroku Bessatsu 26 (2011), 159–175. MR 2883850
[10] Holm, D.D.: Lagrangian averages, averaged Lagragians, and themean effects of fluctuations in fluid dynamics. Chaos 12 (2002), 518–530. DOI 10.1063/1.1460941 | MR 1907663
[11] Ilyin, A.A., Lunasin, E.M., Titi, E.S.: A modified-Leray-$\alpha $ subgrid scale model of turbulence. Nonlinearity 19 (2006), 879–897. DOI 10.1088/0951-7715/19/4/006 | MR 2214948
[12] Kato, T.: Liapunov Functions and Monotonicity in the Euler andNavier-Stokes Equations. Lecture Notes in Math., vol. 1450, Springer-Verlag, Berlin, 1990. DOI 10.1007/BFb0084898 | MR 1084601
[13] Kato, T., Ponce, G.: Commutator estimates and the Euler and Navier-Stokes equations. Comm. Pure Appl. Math. 41 (1988), 891–907. DOI 10.1002/cpa.3160410704 | MR 0951744 | Zbl 0671.35066
[14] Linshiz, J.S., Titi, E.S.: Analytical study of certainmagnetohydrodynamic-$\alpha $ models. J. Math. Phys. 48 (2007), 28pp., 065504. DOI 10.1063/1.2360145 | MR 2337020
[15] Machihara, S., Ozawa, T.: Interpolation inequalities in Besovspace. Proc. Amer. Math. Soc. 131 (2003), 1553–1556. DOI 10.1090/S0002-9939-02-06715-1 | MR 1949885
[16] Meyer, Y.: Oscillating patterns in some linear evolutionequations. Lecture Notes in Math., vol. 1871, 2006, pp. 101–187.
[17] Zhou, Y.: Remarks on regularities for the 3D MHD equations. Discrete Contin. Dynam. Systems 12 (2005), 881–886. DOI 10.3934/dcds.2005.12.881 | MR 2128731
[18] Zhou, Y.: Regularity criteria for the generalized viscous MHDequations. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (3) (2007), 491–505. DOI 10.1016/j.anihpc.2006.03.014 | MR 2321203
[19] Zhou, Y., Fan, J.: On the Cauchy problem for a Leray-$\alpha $ model. Nonlinear Analysis Real World Applications (2010). MR 2729050
[20] Zhou, Y., Fan, J.: Regularity criteria for a Lagrangian-averaged magnetohydrodynamic-$\alpha $ model. Nonlinear Anal. 74 (2011), 1410–1420. DOI 10.1016/j.na.2010.10.014 | MR 2746819
[21] Zhou, Y., Fan, J.: Regularity criteria for a magnetohydrodynamic-$\alpha $ model. Comm. Pure Appl. Anal. 10 (2011), 309–326. DOI 10.3934/cpaa.2011.10.309 | MR 2746540
[22] Zhou, Y., Gala, S.: Logarithmically improved regularitycriteria for the Navier–Stokes equations in multiplier spaces. J. Math. Anal. Appl. 356 (2009), 498–501. DOI 10.1016/j.jmaa.2009.03.038 | MR 2524284
[23] Zhou, Y., Gala, S.: Regularity criteria for the solutions tothe 3D MHD equations in the multiplier space. Z. Angew. Math. Phys. 61 (2010), 193–199. DOI 10.1007/s00033-009-0023-1 | MR 2609661
Partner of
EuDML logo